# SDR QXEA200300991

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,838 hours, 14,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR EDGE FRAME FOR TOP OF DOOR AT FORWARD CORNER IS DAMAGED ON INSIDE RADIUS. REPAIRED IAW DHC-8 SRM 51-20-11, 51-00-04, 51-20-36, AND 51-20-16.
